# SDR DALA2022020900846

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 52,428 hours, 36,009 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9542 - THE AIRCRAFT WAS RETURNED TO QRO AFTER TAKEOFF DUE TO A RIGHT MAIN LANDING GEAR DISAGREE MESSAGE. THE CAPTAIN DID DECLARE AN EMERGENCY TO HAVE ARFF AT THE RUNWAY FOR THE LANDING. CORRECTIVE ACTION: MAINTENANCE REPLACED AND ADJUSTED THE RIGHT MAIN GEAR UP LATCH PROXIMITY SENSOR. A FUNCTIONAL CHECK OF THE GEAR EXTENSION AND RETRACTION SYSTEMS WAS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #8059550)
